JournalszaaVol. 19, No. 2pp. 575–582

Existence Results for the Equation Δu=f(x,u)inRn– \Delta u = f(x, u) in \mathbb R^n

  • Salvatore A. Marano

    Università degli Studi di Catania, Italy
Existence Results for the Equation $– \Delta u = f(x, u) in \mathbb R^n$ cover
Download PDF

Abstract

Strong solutions to the class of semilinear elliptic equations Δu=f(x,u)ontheentirespaceandwithpossiblysupercriticalgrowthfor– \Delta u = f(x, u) on the entire space and with possibly supercritical growth for f(x, \cdot)$ are obtained by mainly using fixed points arguments. The case of discontinuous non-linearities is then examined.

Cite this article

Salvatore A. Marano, Existence Results for the Equation Δu=f(x,u)inRn– \Delta u = f(x, u) in \mathbb R^n. Z. Anal. Anwend. 19 (2000), no. 2, pp. 575–582

DOI 10.4171/ZAA/969